# SDR SWIA200110442

- Difficulty date: December 13, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 24,992 hours, 30,749 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT DEICE LIGHT INOP.  FLYING INTO ICING CONDITIONS, DIVERTED TO SMF.  RELAMPED THE LEFT DEICE LIGHT.  OPS CHECK GOOD.
